New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Overdose on birth control?
3 Replies
SMLD - August 12

Hi, i recently had a mishap and didn't have enough money to get plan b, and I had only started my birth control pills 4 days prior to the incident. As a result I took 2 pills the next morning and then 2 more 12 hours later. Does that effectively replace a plan b pill or help at all? Also my chest (for lack of a better word) feels fluttery, but the nausea Has already passed. I was thinking of maybe buying plan b today as it's still within the 72 hours but I'm scared because of all the birth control I already took.

 

tina - September 7

i don't think it's a really good idea.. you could have gotten poisoned by doing that..

 

ellah - September 10

it's not advisable but it's not life threatening either. however there will menstrual changes due to hormone excess intake but it's not that serious so no worries.

 

shaina48 - September 11

there is a possibility that you will hurt your system. i did this before and believe me, it's going to make you extremely sick.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question